# SDR 2017FA0000511

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: General aviation
- Aircraft: N672GA
- Make and model: Gulstm GVI
- Aircraft serial: 6272
- Aircraft time: 19 hours, 9 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING CRUISE,  THE AIRCRAFT EXPERIENCED A SLIGHT ROLE TO THE COPILOT SIDE OF THE AIRCRAFT.  ON BOARD COMPUTERS INDICATED AN AILERON ACTUATOR FAILURE FOR THE RIGHT AILERON.  AIRCRAFT RETURNED TO DEPARTURE WITHOUT DECLARING AN EMERGENCY.  THE COMPONENTS ARE BEING EVALUATED FOR FURTHER ACTION TO BE TAKEN. OPEN
